RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 6, Pages 883–893 (Mi mz11156)  

Higher-Order Derivatives of Lyapunov Functions and Partial Boundedness of Solutions with Partially Controllable Initial Conditions

K. S. Lapin

Mordovian State Pedagogical Institute, Saransk

Abstract: Certain sufficient criteria for the types of partial boundedness of solutions with partially controllable initial conditions are obtained in terms of higher-order derivatives of the Lyapunov functions.

Keywords: Lyapunov function, Lyapunov vector function, higher-order derivatives, boundedness of solutions with respect to part of the variables, partially controllable initial conditions.

DOI: https://doi.org/10.4213/mzm11156

Full text: PDF file (443 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:6, 1000–1008

Bibliographic databases:

UDC: 517.925.54
Received: 06.03.2016
Revised: 14.06.2016

Citation: K. S. Lapin, “Higher-Order Derivatives of Lyapunov Functions and Partial Boundedness of Solutions with Partially Controllable Initial Conditions”, Mat. Zametki, 101:6 (2017), 883–893; Math. Notes, 101:6 (2017), 1000–1008

Citation in format AMSBIB
\Bibitem{Lap17}
\by K.~S.~Lapin
\paper Higher-Order Derivatives of Lyapunov Functions and Partial Boundedness of Solutions with Partially Controllable Initial Conditions
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 6
\pages 883--893
\mathnet{http://mi.mathnet.ru/mz11156}
\crossref{https://doi.org/10.4213/mzm11156}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3659560}
\elib{http://elibrary.ru/item.asp?id=29255118}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 6
\pages 1000--1008
\crossref{https://doi.org/10.1134/S0001434617050273}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404236900027}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021302969}


Linking options:
  • http://mi.mathnet.ru/eng/mz11156
  • https://doi.org/10.4213/mzm11156
  • http://mi.mathnet.ru/eng/mz/v101/i6/p883

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:318
    References:27
    First page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020